I used Misoprostol; bleeding is like during menstruation. Should I go to the hospital?
You do not have to go to a hospital, but you should get an ultrasound or do a pregnancy test after 3 weeks to make sure the abortion was successfull.
You could say that you think you had a miscarriage. (If you used the tablets vaginally, you first have to check carefully with your fingers deep into the vagina whether all tablets have been dissolved properly. If possible it would be better to wait a couple of days, because the tablets don't dissolve easily in the vagina. If doctors find remainders of the tablets they could report the woman to the police. If you used the tablets under the tongue you do not have to be afraid they find remains of the tablets)
In countries where women can be prosecuted for having an abortion, it is not necessary to tell the medical staff that you tried to induce an abortion, you can also say you had a spontaneous miscarriage. The doctor CANNOT see the difference (unless there are remains of tablets in the vagina).
If the abortion was incomplete, you might need a curettage, also known as vacuum aspiration, during which a doctor will remove remaining tissue from the womb. It is also possible to use another dosis of Misoprostol to complete the abortion. Doctors have the obligation to help in all cases.